# SDR SWAA2022030763513

- Difficulty date: April 23, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 34,932 hours, 20,822 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Pulled
- Location: Left Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 CANOE OUTBD SIDE SEAL RETAINER HAS 3 RIVETS PULLED THROUGH / (CLOSING DMA 0061824) CL # 56047 PERMANENT REPAIR ACCOMPLISHED ON ACTION LOG PAGE # 0661043
